Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 178, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Oct 8, 2009, 1:12 PM CDT for Osage County, Missouri. It took effect at Oct 9, 2009, 12:40 AM CDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2009, 1:12 PM CDT (18:12 UTC)
- In effect from
- Oct 9, 2009, 12:40 AM CDT
- Expired
- Oct 10, 2009, 8:17 PM CDT
- In force
- 44 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Osage County, MO
The radar
The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maries River at Westphalia (WPHM7). The gauge peaked at 16.64 ft at Oct 9, 2009, 5:00 PM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06927000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 081812
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
112 PM CDT THU OCT 08 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MARIES RIVER NEAR ...WESTPHALIA
MOREAU RIVER NEAR ...JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF ANTICIPATED HEAVY RAINFALL IN THE
NEXT 24 HOURS IN THE 3 AND 4 INCH RANGE...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-091812-
/O.NEW.KLSX.FL.W.0178.091009T0219Z-091011T0210Z/
/WPHM7.1.ER.091009T0219Z.091009T1200Z.091010T0210Z.NO/
112 PM CDT THU OCT 08 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MARIES RIVER NEAR WESTPHALIA.
* FROM THIS EVENING TO FRIDAY EVENING.
* AT 12:00 PM THURSDAY THE STAGE WAS 2.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND
CONTINUE TO RISE TO NEAR 14.6 FEET BY TOMORROW MORNING AND THEN
RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING.
$$
MOC051-091811-
/O.NEW.KLSX.FL.W.0179.091008T2338Z-091011T1417Z/
/JCMM7.2.ER.091008T2338Z.091009T1800Z.091010T1417Z.NO/
112 PM CDT THU OCT 08 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* FROM THIS EVENING TO SATURDAY MORNING.
* AT 12:30 PM THURSDAY THE STAGE WAS 5.2 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 28.2 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/09 10/10 10/11 10/12 10/13
MARIES RIVER
WESTPHALIA 10 2.73 14.6 6.8 3.7 2.9 2.7
MOREAU RIVER
JEFFERSON CITY 17 5.25 26.6 19.4 4.6 2.4 2.17 follow-up statements
000
WGUS83 KLSX 090212
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 PM CDT THU OCT 08 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MARIES RIVER NEAR WESTPHALIA
MOREAU RIVER NEAR JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 3 TO 6 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND AROUND 1 INCH FORECAST IN THE NEXT 12 HOURS...
RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-100212-
/O.EXT.KLSX.FL.W.0178.091009T0701Z-091011T0415Z/
/WPHM7.1.ER.091009T0701Z.091009T1800Z.091010T0415Z.NO/
912 PM CDT THU OCT 08 2009
...THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL SATURDAY MORNING.
* AT 8 PM THURSDAY THE STAGE WAS 7.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 14.5 FEET EARLY
FRIDAY AFTERNOON AND SHOULD FALL BELOW FLOOD STAGE LATE FRIDAY
EVENING.
$$
MOC051-100211-
/O.EXT.KLSX.FL.W.0179.091009T1400Z-091011T0906Z/
/JCMM7.1.ER.091009T1400Z.091010T0000Z.091010T0906Z.NO/
912 PM CDT THU OCT 08 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM FRIDAY MORNING TO SATURDAY.
* AT 8:30 PM THURSDAY THE STAGE WAS 11.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 19.5 FEET FRIDAY
EVENING AND SHOULD FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/09 10/10 10/11 10/12 10/13
MARIES RIVER
WESTPHALIA 10 7.31 13.4 7.3 3.6 2.7 2.6
MOREAU RIVER
JEFFERSON CITY 17 11.05 16.3 15.7 4.4 2.5 2.1000
WGUS43 KLSX 090544
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1244 AM CDT FRI OCT 09 2009
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 3 TO 6 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND AROUND 1 INCH FORECAST IN THE NEXT 12 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-100544-
/O.EXT.KLSX.FL.W.0178.091009T0540Z-091011T0346Z/
/WPHM7.2.ER.091009T0334Z.091009T1200Z.091010T0346Z.NR/
1244 AM CDT FRI OCT 09 2009
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* FROM EARLY THIS MORNING TO SATURDAY EVENING.
* AT 12:00 AM FRIDAY THE STAGE WAS 11.8 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.7 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY NIGHT.
$$
MOC051-100543-
/O.EXT.KLSX.FL.W.0179.091009T0651Z-091011T2019Z/
/JCMM7.2.ER.091009T0651Z.091010T0000Z.091010T2019Z.NO/
1244 AM CDT FRI OCT 09 2009
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SUNDAY AFTERNOON.
* AT 11:30 PM THURSDAY THE STAGE WAS 15.2 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT
AND CONTINUE TO RISE TO NEAR 25.0 FEET BY THIS EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/10 10/11 10/12 10/13 10/14
MARIES RIVER
WESTPHALIA 10 11.75 7.0 3.8 3.0 2.7
MOREAU RIVER
JEFFERSON CITY 17 15.17 23.7 5.7 2.6 2.1000
WGUS83 KLSX 091415
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
915 AM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MARIES RIVER NEAR ...WESTPHALIA
MOREAU RIVER NEAR ...JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF UP TO 5 INCHES OF OF RAIN
WITH ISOLATED HIGHER AMOUNTS OVER THE BASIN.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-101415-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-091011T0637Z/
/WPHM7.2.ER.091009T0334Z.091009T1245Z.091010T0637Z.NO/
915 AM CDT FRI OCT 09 2009
THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL LATER TONIGHT.
* AT 8 AM FRIDAY THE STAGE WAS 15.1 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT.
$$
MOC051-101414-
/O.EXT.KLSX.FL.W.0179.000000T0000Z-091011T1826Z/
/JCMM7.2.ER.091009T0547Z.091010T0000Z.091010T1826Z.NO/
915 AM CDT FRI OCT 09 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY AFTERNOON.
* AT 8:30 AM FRIDAY THE STAGE WAS 20.7 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 27.0 FEET THIS EVENING
AND FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/10 10/11 10/12 10/13 10/14
MARIES RIVER
WESTPHALIA 10 15.07 8.3 3.9 2.9 2.7 2.6
MOREAU RIVER
JEFFERSON CITY 17 20.74 23.0 5.3 2.5 2.1 2.1000
WGUS83 KLSX 091642
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 AM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MARIES RIVER NEAR ...WESTPHALIA
MOREAU RIVER NEAR ...JEFFERSON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-101642-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-091011T0842Z/
/WPHM7.2.ER.091009T0334Z.091009T1800Z.091010T0842Z.NR/
1142 AM CDT FRI OCT 09 2009
THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL EARLY SATURDAY.
* AT 11:00 AM FRIDAY THE STAGE WAS 15.8 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.0 FEET THIS AFTERNOON
AND FALL BELOW FLOOD STAGE EARLY TOMORROW.
$$
MOC051-101641-
/O.EXT.KLSX.FL.W.0179.000000T0000Z-091011T1443Z/
/JCMM7.1.ER.091009T0547Z.091010T0000Z.091010T1443Z.NO/
1142 AM CDT FRI OCT 09 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY MORNING.
* AT 10:30 AM FRIDAY THE STAGE WAS 21.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 23.0 FEET THIS EVENING AND
FALL BELOW FLOOD STAGE TOMORROW LATE MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/10 10/11 10/12 10/13 10/14
MARIES RIVER
WESTPHALIA 10 15.75 8.3 3.9 2.9 2.7 2.6
MOREAU RIVER
JEFFERSON CITY 17 21.22 19.4 4.7 2.5 2.1 2.1000
WGUS83 KLSX 091901
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
201 PM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MARIES RIVER NEAR ...WESTPHALIA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF EXCESSSIVE RAINFALL...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-101901-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-091011T1048Z/
/WPHM7.2.ER.091009T0334Z.091010T0000Z.091010T1048Z.NR/
201 PM CDT FRI OCT 09 2009
THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:00 PM FRIDAY THE STAGE WAS 16.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.5 FEET THIS EVENING
AND FALL BELOW FLOOD STAGE EARLY TOMORROW.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/10 10/11 10/12 10/13 10/14
MARIES RIVER
WESTPHALIA 10 16.23 9.3 4.0 3.0 2.7 2.6000
WGUS83 KLSX 100224
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 PM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MARIES RIVER NEAR WESTPHALIA
MOREAU RIVER NEAR JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 3 TO 6 INCHES OF PRECIPITATION THE
PAST 48 HOURS AND NO PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-110224-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-091011T1520Z/
/WPHM7.2.ER.091009T0334Z.091009T2130Z.091010T1520Z.NR/
924 PM CDT FRI OCT 09 2009
...THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL SATURDAY AFTERNOON.
* AT 9 PM FRIDAY THE STAGE WAS 15.1 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER CRESTED AT 16.7 FEET THIS AFTERNOON. THE
RIVER IS FORECAT TO CONTINUE FALLING AND SHOULD FALL BELOW FLOOD
STAGE SATURDAY MORNING.
$$
MOC051-110223-
/O.EXT.KLSX.FL.W.0179.000000T0000Z-091011T1441Z/
/JCMM7.1.ER.091009T0547Z.091010T0130Z.091010T1441Z.NO/
924 PM CDT FRI OCT 09 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY EVENING.
* AT 8:30 PM FRIDAY THE STAGE WAS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS FORECAT TO CREST NEAR 24.6 FEET TONIGHT AND
SHOULD FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/10 10/11 10/12 10/13 10/14
MARIES RIVER
WESTPHALIA 10 15.12 11.0 4.0 3.0 2.7 2.6
MOREAU RIVER
JEFFERSON CITY 17 24.02 19.2 5.0 2.6 2.2 2.1000
WGUS83 KLSX 110117
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
817 PM CDT SAT OCT 10 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MARIES RIVER NEAR WESTPHALIA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-110147-
/O.CAN.KLSX.FL.W.0178.000000T0000Z-091011T1520Z/
/WPHM7.2.ER.091009T0334Z.091009T2130Z.000000T0000Z.NR/
817 PM CDT SAT OCT 10 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MARIES RIVER NEAR WESTPHALIA.
* AT 7 PM SATURDAY THE STAGE WAS 4.3 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 12:30 AM SATURDAY.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 3 FEET
BY MONDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/11 10/12 10/13 10/14 10/15
MARIES RIVER
WESTPHALIA 10 4.34 4.0 3.0 2.8 2.7 2.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 8, 6:49 AM CDT, 6 hours 23 minutes earlier.
Area forecast discussion, Oct 8, 6:49 AM CDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
649 AM CDT THU OCT 8 2009
.DISCUSSION...
/415 AM CDT THU OCT 8 2009/
RAIN HAS FINALLY DEVELOPED AND INCREASED IN COVERAGE AND INTENSITY
SINCE MIDNIGHT...LIFTING NORTHWARD OVER FORECAST AREA...NOW MAINLY
ALONG THE I-70 CORRIDOR. LOW LEVEL JET NOT QUIET AS STRONG AS
ORIGINALLY FORECAST...BUT IS BEGINNING TO PICKUP. SO SHOULD STILL
SEE PLENTY OF GULF MOISTURE PULLED INTO THE REGION ON THE NOSE OF
THE STRONG SOUTH SOUTHWESTERLY LOW LEVEL JET. THIS IN CONJUNCTION
WITH STRONG WARM AIR ADVECTION AND LIFT ALONG DEVELOPING WARM
FRONT...WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH
18Z THEN BEGIN TO SHIFT EVER SO SLOWLY TO THE SOUTH OVER THE NEXT 24
HOURS.
BY THIS AFTERNOON THE LOW LEVEL JET WILL SHIFT MORE TO THE SOUTHWEST
AND THE WARM FRONT WILL TRANSITION TO A COLD FRONT. THE FRONT WILL
SLOWLY SLIDE BACK TO THE SOUTH AND EAST OVER THE REGION. WITH THE
HEAVIER RAIN FOCUSING FURTHER SOUTH...IT WILL MAINLY BE ALONG THE
I-44 CORRIDOR IN MO AND ALONG I-64 IN ILLINOIS. IN THE MEANTIME...
COULD SEE SOME MARGINALLY SEVERE HAIL WITH SOME OF THE STORMS. OVER
SOUTHEAST MO AND SOUTHERN IL...COULD SEE SOME DECENT INSTABILITY
AHEAD OF THE MAIN AREA OF RAIN AS WELL AS LOW LEVEL SHEAR AS SURFACE
LOW TRACKS ALONG THE BOUNDARY...WHICH WOULD ENHANCE ANY ACTIVITY
THAT FIRES IN THE AREA...SO SPC HAS PLACED THIS AREA IN A SLIGHT
RISK FOR TODAY WITH THE MAIN THREATS BEING DAMAGING WINDS AND
ISOLATED TORNADOES.
WITH SEVERAL ROUNDS OF HEAVY RAINFALL ESPECIALLY LATER IN THE DAY
TODAY AND INTO TONIGHT...A FLASH FLOOD WATCH REMAINS IN AFFECT FOR
AREAS ALONG AND SOUTH OF AN AUDRAIN COUNTY MO TO MONTGOMERY COUNTY
IL LINE FROM 12Z TODAY THROUGH 12Z FRIDAY. WE COULD SEE A LARGE AREA
OF 2 TO 4 INCHES OF RAINFALL WITH THIS SYSTEM WITH LOCALLY HIGHER
AMOUNTS POSSIBLE.
BY FRIDAY...WILL CONTINUE TO SEE DECENT RAINFALL OVER THE REGION
DURING THE MORNING HOURS...THEN TAPER OFF IN THE AFTERNOON. SO BROKE
THE POP GRID INTO TWO 6 HOUR PERIODS TO INDICATE THIS.
AFTER THAT...MAIN ISSUE WILL BE TEMPS FOR THE WEEKEND AND INTO EARLY
NEXT WEEK AS STRONG SURFACE RIDGE BUILDS IN BRINGING SOME OF THE
COLDEST AIR OF THE SEASON SO FAR...POTENTIALLY BRINGING THE FORECAST
AREA ITS FIRST FREEZE OF THE SEASON NEXT TUESDAY MORNING. WITH THIS
COLDER AIR...MODELS ARE TRYING TO BRING SOME LIGHT PCPN INTO THE
AREA SUNDAY NIGHT...WHICH COULD BE IN THE FORM OF SNOW AT
TIMES...BUT NOT YET...WILL KEEP IT ALL RAIN FOR NOW. BEYOND THAT NO
MAJOR CHANGES MADE TO REST OF EXTENDED FORECAST.
BYRD
&&
.AVIATION...
/546 AM CDT THU OCT 8 2009/
FOR THE 12Z TAFS...AREA OF RAIN AND EMBEDDED TSRA HAS BEEN GRADUALLY
SHIFTING NWD EARLY THIS MRNG...FINALLY MAKING IT TO UIN ATTM. MORE
SHRA AND TSRA HAVE DVLPD ACRS SERN KS AND THIS ACTIVITY SHOULD
SHIFT E-NEWD THRU THE TAF SITES THIS MRNG. LOOKING AT MDL RH FCSTS
AND MOS CLOUD CEILING GUIDANCE THE GENERAL TREND SHOULD BE LWRG
CLOUD HGTS WITH PREVAILING CEILINGS OF 1000-1500 FT COMMON BY AFTN
IN STL/SUS AND 500-1000 FT IN UIN AND COU. SHRA SHOULD SHIFT BACK
S OF UIN BY LT AFTN OR EVNG AS CDFNT DROPS SLOWLY SEWD THRU THE
CWA. AT LEAST LGT SHRA OR RA SHOULD CONT IN COU...STL AND SUS
DURING MUCH OF THE NGT. CEILING HGTS SHOULD BE QUITE LOW TGT
LIKELY LESS THAN 1000 FT ALONG WITH LGT FOG. THE SFC WND WILL BCM
NLY BY TGT AFTER THE FROPA.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
LINCOLN-MADISON-MONITEAU-MONTGOMERY-OSAGE-PIKE-REYNOLDS-ST.
CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Oct 8, 4:31 AM CDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 431 AM CDT THU OCT 8 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 431 AM CDT THU OCT 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL CAN BE EXPECTED TODAY AND TONIGHT. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE ALONG THE INTERSTATE 44 CORRIDOR IN MISSOURI AND THE INTERSTATE 64 CORRIDOR IN ILLINOIS. THIS HEAVY RAINFALL WILL LIKELY CAUSE SERIOUS FLOODING ON LOCAL STREAMS...CREEKS AND RIVERS. LOW LYING AREAS AND LOW WATER CROSSINGS MAY ALSO EXPERIENCE FLASH FLOODING. SEE FLASH FLOOD WATCH PRODUCT FOR SPECIFIC DETAILS ON THIS POSSIBLE FLOODING EVENT. ADDITIONALLY...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT...GENERALLY ALONG AND SOUTH OF A VANDALIA ILLINOIS TO CUBA MISSOURI LINE. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL PERSIST ON FRIDAY BEFORE COMING TO AN END. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...MAINLY ALONG AND SOUTH OF A VANDALIA ILLINOIS TO VIBURNUM MISSOURI LINE. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LAW ENFORCEMENT ARE ASKED TO RELAY HEAVY RAINFALL AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Oct 8, 12:22 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1222 PM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN VANDALIA 39.31N 91.49W
10/08/2009 M2.82 INCH AUDRAIN MO MESONET
TOTAL SINCE MIDNIGHT
&&
EVENT NUMBER LSX0900153
JPLocal storm report, Oct 8, 12:30 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1230 PM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1229 PM HEAVY RAIN DORCHESTER 39.09N 89.89W
10/08/2009 M3.50 INCH MACOUPIN IL TRAINED SPOTTER
STORM TOTAL
&&
EVENT NUMBER LSX0900154
CARNEYLocal storm report, Oct 8, 12:41 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 PM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1236 PM HEAVY RAIN BALLWIN 38.59N 90.55W
10/08/2009 M1.56 INCH ST. LOUIS MO TRAINED SPOTTER
TOTAL SO FAR...STILL EXPERIENCING MODERATE TO HEAVY
RAINFALL
&&
EVENT NUMBER LSX0900155
JPLocal storm report, Oct 8, 12:48 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1248 PM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1230 PM HEAVY RAIN GRAFTON 38.97N 90.43W
10/08/2009 E4.70 INCH JERSEY IL TRAINED SPOTTER
STORM TOTAL
&&
EVENT NUMBER LSX0900156
CARNEYLocal storm report, Oct 8, 12:54 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1254 PM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1248 PM HEAVY RAIN MEXICO 39.17N 91.87W
10/08/2009 M2.70 INCH AUDRAIN MO TRAINED SPOTTER
TOTAL RECEIVED SINCE MIDNIGHT...OBSERVED FLOODING AND
PONDING IN LOW LYING AREAS
&&
EVENT NUMBER LSX0900157
JPLocal storm report, Oct 8, 1:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
112 PM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0111 PM HEAVY RAIN 4 N RAMSEY 39.20N 89.11W
10/08/2009 M2.25 INCH FAYETTE IL TRAINED SPOTTER
STORM TOTAL...FLOODING OBSERVED IN LOW-LYING AREAS
&&
EVENT NUMBER LSX0900158
CARNEYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 7:01 AM CDT | Flash Flood Warning | LSX | Boone, Callaway, Lincoln, Montgomery, Warren | 6 hr |
| Oct 8, 8:51 AM CDT | Flash Flood Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 4 hr |
| Oct 8, 9:43 AM CDT | Flash Flood Warning | LSX | Cole, Moniteau, Osage | 3 hr |
| Oct 8, 9:58 AM CDT | River Flood Warning | LSX | Lincoln | 55 hr |
| Oct 8, 10:42 AM CDT | Flash Flood Warning | LSX | Audrain, Boone | 3 hr |
| Oct 8, 12:12 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Montgomery and 1 more | 6 hr |
| Oct 8, 12:42 PM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles, Saint Louis, Warren, City of Saint Louis | 5 hr |
| Oct 8, 1:09 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade | 5 hr |
| Oct 8, 1:12 PM CDT | River Flood Warning | LSX | Cole | 66 hr |
| Oct 8, 6:04 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 9 more | 18 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.